| Model Number |
ZXT300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
05/12/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, although exact date was not provided only noted as first symptoms two months post-op.Therefore, (b)(6) 2020 is provided as the best estimate date.(b)(4).Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint cannot be confirmed.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.The search revealed one other complaint for visual disturbance- dysphotopsia- transient issues.No further evaluation was required per procedure for this complaint.No escalations was required.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that lens was explanted from patient¿s left eye because of patient experiencing refractive error post op and was not happy.Symptoms were first noted at two months post implant.Another lens, model zxt150 and smaller diopter of +10.0 was used as replacement lens for the patient.Incision enlargement was required during the explant procedure.Patient had improved outcome.No further information provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.